Free Access
Volume 18, Number 2, April-June 2012
Page(s) 501 - 519
Published online 22 July 2011
  1. M. Bohner, O. Došlý and W. Kratz, Sturmian and spectral theory for discrete symplectic systems. Trans. Am. Math. Soc. 361 (2009) 3109–3123. [CrossRef] [Google Scholar]
  2. W.A. Coppel, Disconjugacy, Lecture Notes in Mathematics 220. Springer-Verlag, Berlin, Heidelberg (1971). [Google Scholar]
  3. O. Došlý and W. Kratz, Oscillation theorems for symplectic difference systems. J. Difference Equ. Appl. 13 (2007) 585–605. [CrossRef] [MathSciNet] [Google Scholar]
  4. J.V. Elyseeva, The comparative index and the number of focal points for conjoined bases of symplectic difference systems in Discrete Dynamics and Difference Equations, in Proceedings of the Twelfth International Conference on Difference Equations and Applications, Lisbon, 2007, edited by S. Elaydi, H. Oliveira, J.M. Ferreira and J.F. Alves. World Scientific Publishing Co., London (2010) 231–238. [Google Scholar]
  5. R. Hilscher and V. Zeidan, Riccati equations for abnormal time scale quadratic functionals. J. Differ. Equ. 244 (2008) 1410–1447. [CrossRef] [Google Scholar]
  6. R. Hilscher and V. Zeidan, Nabla time scale symplectic systems. Differ. Equ. Dyn. Syst. 18 (2010) 163–198. [CrossRef] [MathSciNet] [Google Scholar]
  7. W. Kratz, Quadratic Functionals in Variational Analysis and Control Theory. Akademie Verlag, Berlin (1995). [Google Scholar]
  8. W. Kratz, An oscillation theorem for self-adjoint differential systems and the Rayleigh principle for quadratic functionals. J. London Math. Soc. 51 (1995) 401–416. [CrossRef] [Google Scholar]
  9. W. Kratz, Definiteness of quadratic functionals. Analysis (Munich) 23 (2003) 163–183. [Google Scholar]
  10. W. Kratz, R. Šimon Hilscher, and V. Zeidan, Eigenvalue and oscillation theorems for time scale symplectic systems. Int. J. Dyn. Syst. Differ. Equ. 3 (2011) 84–131. [Google Scholar]
  11. W.T. Reid, Ordinary Differential Equations. Wiley, New York (1971). [Google Scholar]
  12. W.T. Reid, Sturmian Theory for Ordinary Differential Equations. Springer-Verlag, New York-Berlin-Heidelberg (1980). [Google Scholar]
  13. R. Šimon Hilscher, and V. Zeidan, Picone type identities and definiteness of quadratic functionals on time scales. Appl. Math. Comput. 215 (2009) 2425–2437. [CrossRef] [MathSciNet] [Google Scholar]
  14. M. Wahrheit, Eigenwertprobleme und Oszillation linearer Hamiltonischer Systeme [Eigenvalue Problems and Oscillation of Linear Hamiltonian Systems]. Ph.D. thesis, University of Ulm, Germany (2006). [Google Scholar]
  15. M. Wahrheit, Eigenvalue problems and oscillation of linear Hamiltonian systems. Int. J. Difference Equ. 2 (2007) 221–244. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.